# SDR TRAX200800411

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 19,812 hours, 16,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DRAG ANGLE I/B OF RIGHT BATTERY RIB IS CRACKED. REMOVED FASTENERS FROM R/H DRAG ANGLE & REMOVED ANGLE AFT OF DRAG ANGLE 15021. REMOVED DRAG ANGLE, LOCATED FASTENER LOCATION ON SERVICEABLE DRAG ANGLE. OK TO INSTALL. INSTALLED NEW SERVICEABLE DRAG ANGLE IAW SRM 51-42-21.
